Pacific Journal of Mathematics

Integrals which are convex functionals. II.

R. T. Rockafellar

Article information

Source
Pacific J. Math., Volume 39, Number 2 (1971), 439-469.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969571

Mathematical Reviews number (MathSciNet)
MR0310612

Zentralblatt MATH identifier
0236.46031

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 28A30 46G99: None of the above, but in this section

Citation

Rockafellar, R. T. Integrals which are convex functionals. II. Pacific J. Math. 39 (1971), no. 2, 439--469. https://projecteuclid.org/euclid.pjm/1102969571


Export citation

References

  • [1] N. Bourbaki, Espaces Vectorels Topologiques, Hermann et Cie., Paris, 1953.
  • [2] C. Castaing, Sur les multi-applicationsmeasurables, These, Faculte des Sciences, Caen, 1967. This has partly been published in Rev. Franc. Inform. Rech. Operat., 1 (1967), 3-34.
  • [3] C. Castaing, Un theoreme de compacite faible dans LE, Applications:sous-gradients et equations differentielles multivoquesdans les espaces de Banach reflexifs non neces- sairementseparahles, Publication N 44, Secretariat de Mathematiques, Universite de Montpellier.
  • [4] C. Castaing and M. Valadier, Equations differentielles dans les espaces localement convexes, C. R. Acad. Sci., Paris 266 (1968), 985-987.
  • [5] C. Castaing, Quelques applications du theoreme de Banach-ieudonne a lntegra- tion, Publication N 67, Secretariat de Mathematiques, Universite de Montpellier.
  • [6] A. D. Ioffe and V. M. Tikhomirov, Dualityof convex functionsandextremum problems, Uspekhi Mat. Nauk., 23 (1968), 4-116.
  • [7] A. D. Ioffe and V. M. Tikhomirov, On the minimizationof integral functionals,Funkt. Analiz, 3 (1969), 61-70.
  • [8] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Polish Acad. Sci., 13 (1965), 397-411.
  • [9] E. Michael, Continuous selections. I, Ann. of Math., 63 (1956), 361-382.
  • [10] J. J. Moreau, Functionelles Convexes, mimeographed lecture notes, Sminaire sur les Equations aux Derivees Partielles, College de France, 1966-67.
  • [11] J. J. Moreau, Sur la polaire oVune fonctionelle semicontinue superieurment,C. R. Acad. Sci. Paris, 258 (1964), 1128-1130.
  • [12] M. Nagumo, Uber die gleichmdssige Summierbarkeitund ihre Anwendungauf ein Variationsproblem, Japan J. Math., 6 (1929), 178-182.
  • [13] C. Olech, Existence theorems for optimal problems with vector-valued cost function, Trans. Amer. Math. Soc, 136 (1969), 159-180. 14# ?Existence theorems for optimal control problems involving multiple inte- grals, J. Diff Eqs., 6 (1969), 512-526.
  • [15] R. T. Rockafellar, Convex Analysis, Princeton Univ. Press, 1969.
  • [16] R. T. Rockafellar, Integralswhich are convex functionals,Pacific J. Math., 24 (1968), 525-539. Yj^ fMeasurable dependence of convex sets and functionson parameters,J. Math. Anal. Appl., 28 (1969), 4-25.
  • [18] R. T. Rockafellar, Duality and stability in extremumproblems involving convex functions, Pacific J. Math., 21 (1967), 167-187.
  • [19] R. T. Rockafellar, Level sets and continuityof conjugate convex functions,Trans. Amer. Math Soc, 123 (1966), 46-63.
  • [20] R. T. Rockafellar, Weak compactness of level sets of integral functionals,Proceedings of Troisieme Colloque d'Analyse Fonctionelle (CBRM) (Liege, Sept. 1970), H. G. Garnir (editor), Vender (Louvain, Belgium), 1971.
  • [21] M. Valadier, Contribution a analyse convexe, These, University of Paris, 1970.
  • [22] M. Valadier, Integration de convexes fermes, notamment d'epigraphes.Inf-convolution continue, Institute de Recherche d'Informatique et d'Automatique, Aut. 7003.
  • [23] R. T. Rockafellar, Convex integral functionalsand duality,Contributions to Non- linear Functional Analysis (E. Zarantonello, editor), Academic Press, 1971.

See also

  • I : R. T. Rockafellar. Integrals which are convex functionals. Pacific Journal of Mathematics volume 24, issue 3, (1968), pp. 525-539.